MathSciNet Relay Station
MathSciNet bibliographic data
MR740195 57R67 (57R65)
Nicas, A.; Stark, C. Surgery up to homotopy equivalence for nonpositively curved manifolds. Proc. Amer. Math. Soc. 91 (1984), no. 2, 323–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement